EconPapers    
Economics at your fingertips  
 

Records from a multivariate normal sample

Alexander V. Gnedin

Statistics & Probability Letters, 1998, vol. 39, issue 1, 11-15

Abstract: Given a sequence X1, X2... of iid random vectors, call Xa a record if there is a record simultaneously in all coordinates at index n. We study the asymptotic behaviour of the probability that Xa is a record under the assumption that the underlying distribution is normal. AMS classification: primary 60G70

Keywords: Multivariate; records; Normal; distribution (search for similar items in EconPapers)
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(98)00004-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:39:y:1998:i:1:p:11-15

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:39:y:1998:i:1:p:11-15